Vol. 13, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Structure constants of $\mathcal{U}(\mathfrak{sl}_2)$

Alexia Gourley and Christopher Kennedy

Vol. 13 (2020), No. 4, 541–550

We derive a recursive formula for the structure constants for the universal enveloping algebra of 𝔰𝔩2(𝕂), where 𝕂 is an algebraically closed field of characteristic zero.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

structure constants, universal enveloping algebra, nonassociative algebra, Lie algebras
Mathematical Subject Classification 2010
Primary: 17B05
Received: 3 June 2013
Revised: 13 November 2013
Accepted: 6 August 2020
Published: 20 November 2020

Communicated by Joseph A. Gallian
Alexia Gourley
Department of Statistics
George Mason University
Fairfax, VA
United States
Christopher Kennedy
Department of Mathematics
Christopher Newport University
Newport News, VA
United States